# SDR AT0400012

- Difficulty date: May 3, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 3f
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 3F INOPERATIVE.   RETERMINATED BROKEN WIRE AT SEAT ROW 3 DISCONNECT IAW SWPM 20-31-00.  FUNCTIONAL CHECK NORMAL IAW AMM 33-51-00.
